# SDR DL72E954117

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Access Hole
- Condition: Mislocated
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE LT WING UPPER STRINGER 13/14 TAB ONLY REPAIR AT WS 656.5 RIB, THE VENTB OX ACCESS HOLE WAS INADVERTENTLY CUT INBD OF THE RIB INSTEAD OF OTBD.  THIS REPAIR WAS BEING ACCOMPLISHED PER B727 M/M 57-13-0 FIG. 804, REPAIR FOR TAB CRACKS ONLY.  THIS ER/A AUTHORIZES MIRRORING THE REPAIR TO ACCOMMODATE THE ACCESS HOLE ON THE INBD SIDE OF WS 656.5 RIB.  AD 88-17-06.
